# SDR C8GA2011000015

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,307 hours, 34,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920220
- Part serial: 655KF
- Condition: Broken
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION, THE OTBD FLAPS FROZE AT 3 DEGREES ON CLIMBOUT, 9 UNITS OF AILERON TRIM WAS REQUIRED FOR LEVEL FLIGHT.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED NOTING THAT BOTH RT OTBD FORE FLAP SEQUENCING HAVE NUMEROUS BROKEN BOLTS. R & R BOTH SEQUENCING CARRIAGES AND PERFORMED OPS CHECK.  NO DEFECTS WERE NOTED AND THE ACFT WAS RETURNED TO SERVICE.
